# SDR USAA040172

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, 6 INCHES X .2500 INCH W, DELAMINATION, FLOOR PANEL NR 241 AF, FR 34 AND 35 AT Y24, Z240.  FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209.  FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209.
